Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear parabolic boundary value problems of arbitrary order


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 69 (1963), 858-861
DOI: https://doi.org/10.1090/S0002-9904-1963-11066-6
MathSciNet review: 0156117
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Functional analysis and partial differential equations. I, Math. Ann. 138 (1959), 55-79. MR 107818
  • 2. F. E. Browder, On the solvability of nonlinear functional equations, Duke Math. J. (to appear). MR 156204
  • 3. F. E. Browder, Variational boundary value problems for quasilinear elliptic equations of arbitrary order, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 31-37. MR 166474
  • 4. F. E. Browder, Variational boundary value problems for quasi-linear elliptic equations. II, Proc. Nat. Acad. Sci. U.S.A. (to appear). MR 166475
  • 5. F. E. Browder, Variational boundary value problems for quasilinear elliptic equations. III, Proc. Nat. Acad. Sci. U.S.A. (to appear).
  • 6. F. E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 156116
  • 7. F. E. Browder, Nonlinear parabolic boundary value problems (to appear).
  • 8. F. E. Browder, Strongly nonlinear parabolic boundary value problems (to appear).
  • 9. J. L. Lions, Equations differentielles operationnelles et problèmes aux limites, Die Grundlehren der Math. Wiss., Bd. III, Berlin-Göttingen-Heidelberg, 1961. MR 153974
  • 10. G. J. Minty, Montone (non-linear) operators in Hubert space, Duke Math. J. 29 (1962), 341-346.
  • 11. M. M. Vainberg and R. I. Kachurovski, On the variational theory of non-linear operators and equations, Dokl. Akad. Nauk 129 (1959), 1199-1202. MR 114103
  • 12. M. I. Visik, Solution of a system of quasi-linear equations in divergence form under periodic boundary conditions, Dokl. Akad. Nauk 137 (1961), 502-505. MR 150453
  • 13. M. I. Visik, Boundary value problems for quasi-linear strongly elliptic systems in divergence form, Dokl. Akad. Nauk 138 (1961), 518-521. MR 150454
  • 14. M. I. Visik, Simultaneous quasi-linear elliptic equations with lower order terms, Dokl. Akad. Nauk 144 (1962), 13-16.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11066-6

American Mathematical Society